How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 49173
Experience:  Years of outpatient experience treating dermatological problems
18722459
Type Your Dermatology Question Here...
Dr. Chip is online now

Changed hair shampoo from head and shoulders to T GEL, some

This answer was rated:

changed hair shampoo from head and shoulders to T GEL, some weeks ago. Came out wit a very bad rash on upper torso, Saw Dr. gave me Telfast
JA: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: tablets to reduce itching. The rash has continued and the itching causing me very bad discomfort during night when warm. Can you recomm. something to stop the itching
JA: Anything else in your medical history you think the Doctor should know?
Customer: I am a type 2 diabetic

Hello. I'm Dr Chip
Could you please post a picture of that for me on this page?

Customer: replied 9 days ago.
sorry no.

No problem but could you describe it for me?

Customer: replied 9 days ago.
There is a not a lot to see the irration is little lumps under skin I think the shampoo burnt me

Thanks

For that I suggest the following--

Over the counter topical Caladryl lotion applied three times a day

Lidocaine cream applied three times a day

And cold showers

That should clear it up in a few days

Please let me know if you need any more information

Dr. Chip and other Dermatology Specialists are ready to help you